# SDR VNAA20240619023

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL BTW FS 349.00 TO FS 477.40 RBL 9.00 AT CABIN PAX.     CORROSION ON SEAT RAIL BTW FS 349.00 TO FS 477.40 RBL 9.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
